Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 2

 
   

A Note on Generalized k-Pell Numbers and Their Determinantal Representation

PP: 153-158
doi:10.18576/jant/040211
Author(s)
Ahmet Oteles, Mehmet Akbulak,
Abstract
In this paper, we investigate permanents of an nn (0,1,2)-matrix by contraction method. We show that the permanent of the matrix is equal to the generalized k-Pell numbers.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved